# SDR 2021F00352

- Difficulty date: December 15, 2021
- Submitted: December 15, 2021
- Operation: General aviation
- Make and model: Boeing 717-200
- Aircraft serial: UNKNOWN
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Spoiler Panel
- Part number: 59409741
- Part serial: DL31
- Condition: Corroded
- Location: Skin To Core
- Component: Spoiler, Boeing, B717200
- Component part number: 59409741
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPOILER WAS RECEIVED WITH SKIN AND DOUBLERS INTERNALLY DISBONDED FORM HONEYCOMB CORE DUE TO CORROSION. SPOILER WAS REPAIRED IAW DELTA ERS#562089-14
